MathSciNet Relay Station
MathSciNet bibliographic data
MR2421124 46L53 (46L08)
Popa, Mihai A combinatorial approach to monotonic independence over a $C\sp *$-algebra. Pacific J. Math. 237 (2008), no. 2, 299–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement